Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

has anyone on accutane had abnormal periods all of a sudden normal than 2 weeks after finishing my period it comes back, does anyone know if this is what happens on accutane

Link to comment
Share on other sites

I have. Since I am not on birth control, my period can basically come whenever they want lol. I have made it a habit to write down the dates when I have my period. In May, I had my period at the beginning and at the end of the month. This happened to be once when I wasn't on accutane. Someone told me it was due to stress of some sort. You shouldn't worry about it unless it is constantly happening every month when you are on accutane. I am on a 6 month cycle of accutane was only abnormal once.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×